# SDR CALA2018011200141

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 94,164 hours, 9,430 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: K100140001
- Condition: Melted
- Location: Lav Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN LAVATORY G. FOUND MELTED FLOURECENT TUBE CONNECTOR.  REMOVED AND REPLACED  THE BALLAST AND LIGHT SOCKET IAW AMM 33-26-00.   OPS CHECKED NORMAL.
